# SDR SWAA2023121908516

- Difficulty date: October 6, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 222DF LOWER SKIN SURFACE CRACKED.<[01] RECIEVED NEW CABIN FLOOR PANEL 222DF AND INSTALLED FWD WET AREA FLOOR PANEL P/N: 141A5810-185 ON CUSTOMER TASK CARD TTG8Q00NEV3N.;[02] RECIEVED NEW CABIN FLOOR PANEL 222DF.  INSTALLATION OF FWD WET AREA FLOOR PANEL 222DF ACCOMPLISHED ON CUSTOMER TASK CARD TTG8Q00NEV3N.;[03] STEP #1 ENTERED IN ERROR.;[04] STEP 2 ENTER IN ERROR;[05] LATE ENTRY: RECIEVED NEW CABIN FLOOR PANEL 222DF. INSTALLATION OF FWD WET AREA FLOOR PANEL 222DF ACCOMPLISHED ON CUSTOMER TASK CARD TTG8Q00NEV3N.;[06] LATE ENTRY....VERIFIED FINAL CORRECTIVE ACTION STEP 5.
